# SDR QXEA2016080200518

- Difficulty date: August 2, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 22,372 hours, 23,953 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 860TS09Y00
- Part serial: 211
- Condition: Failed
- Location: Mlg
- Part time: 23,054 hours, 24,004 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LOCK RELEASE LEVER STUCK AND WOULD NOT ALLOW GEAR LEVER TO GO DOWN. NOTED THAT THE LOCK RELEASE LEVER WOULD MOVE WITH ONLY DOWN MOTION (NO SIDE PRESSURE).  GEAR DID COME DOWN WITHOUT INCIDENT.  LANDING UNEVENTFUL.  REMOVED AND REPLACED LANDING GEAR CONTROL PANEL IAW AMM TASKS 32-31-01-000-801 AND 32-32-01-400-801.  FUNCTIONAL TEST GOOD IAW TASK 32-31-01-720-801. NO OTHER DEFECTS NOTED.  ACFT OKAY FOR CONTINUED SERVICE.
